# SDR 97ZZZX2442

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolator
- Part number: 900D3408019101
- Condition: Worn
- Location: Mr Transmission
- Part time: 1,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE/TRANSMISSION SYSTEM ISOLATOR WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
